# SDR CA140530005

- Difficulty date: May 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 3,696 hours
- Engine: Pwc PW308C
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT RECORDER CIRCUIT BREAKER, 551FZ, TRIPPED, ONE SECOND LATER STDBY FLIGHT RECORDER CIRCUIT BREAKER, 561FZ, TRIPPED.   RESET ATTEMPTED, DUE INFLIGHT.  MAINTENANCE TROUBLESHOOTING DISCOVERED A WIRE, ID 36/22, ACTIVE +28VDC WHICH WAS A CAP AND STOWED WIRE FROM TERMINAL STRIP 3J`S.  THIS WIRE WAS FOR A REDUNDANT SYSTEM TO A LT AILERON POSITION TRANSMITTER ID-201FZ.  THE UNIT 201 FZ WOULD BE USED ON A MODEL WITH A AVIONICS SUITE. THE WIRE WAS FOUND TO HAVE A SHORT CIRCUIT FROM THE CENTER CONDUCTOR TO THE SHIELD.  THE CONDUCTOR HAD BEEN BENT BACK AND TIED TO THE BUNDLE DURING MFG.  THE ANGLE WAS ACUTE AND OVER TIME THE CENTER CONDUCTOR WORE THROUGH TO THE SHIELDING.  THE WIRING WAS REPAIRED. THE RT WING TERMINATION AND CAP AND STOW WAS INSPECTED WITH NO FAULT FOUND.
